このエントリーをはてなブックマークに追加
ID 33619
FullText URL
Author
Keywords
Derivations
Skew polynomial rings
H-separable extensions
Purely inseparable extensions of exponent one
Azumaya algebras.
Published Date
1999-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume41
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
63
End Page
69
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
File Version
publisher
Refereed
True
NAID
Submission Path
mjou/vol41/iss1/6
JaLCDOI